English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Finite saturation for unirational varieties

MPS-Authors
/persons/resource/persons236230

Sofos,  Efthymios
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

arXiv:1710.04962.pdf
(Preprint), 343KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Sofos, E., & Wang, Y. (2019). Finite saturation for unirational varieties. International Mathematics Research Notices, 15, 4784-4821. doi:10.1093/imrn/rnx318.


Cite as: http://hdl.handle.net/21.11116/0000-0005-1752-5
Abstract
We import ideas from geometry to settle Sarnak's saturation problem for a large class of algebraic varieties.